# SDR ASAA2022080739430

- Difficulty date: August 7, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 42,063 hours, 12,149 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 1762000101
- Part serial: 004516
- Condition: Inoperative
- Location: E/E, E5
- Part time: 46,252 hours, 14,848 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS F/O FMC INOP. GROUNDED - YES. REPLACED RIGHT FMC COMPUTER PER B737-800 AMM 34-61-02/401. PERFORMED FMC SOFTWARE CROSS LOAD PER AMM 34-61-00-470-806 INSTALLATION TEST IS GOOD.
